# SDR HNAA2021100600485

- Difficulty date: September 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 47,747 hours, 44,977 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E879385 - LH CABIN FLOOR SILL #7 CORRODED .... REMOVED AND REPLACED : LH CABIN FLOOR SILL #7 IAW EMB 145 SRM 51-40-02.
